On the cohomology of the classifying space of the gauge group over some 4-complexes
Bulletin de la Société Mathématique de France, Volume 119 (1991) no. 1, pp. 1-31.
@article{BSMF_1991__119_1_1_0,
     author = {Masbaum, Gregor},
     title = {On the cohomology of the classifying space of the gauge group over some 4-complexes},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     pages = {1--31},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {119},
     number = {1},
     year = {1991},
     doi = {10.24033/bsmf.2156},
     mrnumber = {92a:55009},
     zbl = {0729.57006},
     language = {en},
     url = {http://www.numdam.org/articles/10.24033/bsmf.2156/}
}
TY  - JOUR
AU  - Masbaum, Gregor
TI  - On the cohomology of the classifying space of the gauge group over some 4-complexes
JO  - Bulletin de la Société Mathématique de France
PY  - 1991
SP  - 1
EP  - 31
VL  - 119
IS  - 1
PB  - Société mathématique de France
UR  - http://www.numdam.org/articles/10.24033/bsmf.2156/
DO  - 10.24033/bsmf.2156
LA  - en
ID  - BSMF_1991__119_1_1_0
ER  - 
%0 Journal Article
%A Masbaum, Gregor
%T On the cohomology of the classifying space of the gauge group over some 4-complexes
%J Bulletin de la Société Mathématique de France
%D 1991
%P 1-31
%V 119
%N 1
%I Société mathématique de France
%U http://www.numdam.org/articles/10.24033/bsmf.2156/
%R 10.24033/bsmf.2156
%G en
%F BSMF_1991__119_1_1_0
Masbaum, Gregor. On the cohomology of the classifying space of the gauge group over some 4-complexes. Bulletin de la Société Mathématique de France, Volume 119 (1991) no. 1, pp. 1-31. doi : 10.24033/bsmf.2156. http://www.numdam.org/articles/10.24033/bsmf.2156/

[AB] Atiyah (M.F.), Bott (R.). - The Yang-Mills equations over Riemann surfaces, Philos. Trans. Roy. Soc. London Ser. A, t. 303, 1982, p. 523-615. | MR | Zbl

[D1] Donaldson (S.K.). - The Geometry of 4-Manifolds, Proceedings of the International Congress of Mathematicians, Berkeley, 1986, p. 43-54. | MR | Zbl

[D2] Donaldson (S.K.). - Connections, cohomology and the intersection forms of 4-manifolds, J. Differential Geom., t. 24, 1986, p. 275-341. | MR | Zbl

[D3] Donaldson (S.K.). - Polynomial invariants for smooth 4-manifolds, Topology, (In press). | Zbl

[FU] Freed (D.) and Uhlenbeck (K.). - Instantons and 4-manifolds, Math. Sci. Res. Inst. Publ., Vol. 1, Springer, New York, 1984. | MR | Zbl

[CLM] Cohen (F.), Lada (T.) and May (J.P.). - The Homology of Iterated Loop Spaces, Lecture Notes in Mathematics, Vol. 533, Springer, 1976. | MR | Zbl

[K] Kochman (S.). - Homology of the Classical Groups over the Dyer-Lashof-Algebra, Trans. Amer. Math. Soc., t. 185, 1973, p. 83-136. | MR | Zbl

[M1] Masbaum (G.). - Sur l'algèbre de cohomologie entière du classifiant du groupe de jauge, C. R. Acad. Sci. Paris, t. 307, I, 1988, p. 339-342. | MR | Zbl

[M2] Masbaum (G.). - Thesis, Nantes, 1989.

[M3] Masbaum (G.). - Sur la cohomologie du classifiant du groupe de jauge sur certains 4-complexes, C. R. Acad. Sci. Paris, t. 310, I, 1990, p. 115-118. | MR | Zbl

[Mi] Milgram (R. J.). - Iterated Loop Spaces, Ann. of Math., t. 84, 1966, p. 386-403. | MR | Zbl

[MH] Milnor (J.) and Husemoller (D.). - Symmetric bilinear forms, Ergebnisse der Mathematik 73, Springer, 1973. | MR | Zbl

[MS] Milnor (J.) and Stasheff (J.). - Lectures on characteristic classes, Ann. of Math. Studies 197, Princeton University Press, 1974. | MR

[S] Selick (P.). - Odd Primary Torsion in πk(S3), Topology, t. 17, 1978, p. 407-412. | MR | Zbl

[T] Toda (H.). - Generalized Whitehead products and homotopy groups of spheres, J. Inst. Polytechn. Osaka City Univ., t. 3, 1952, p. 43-82. | MR | Zbl

Cited by Sources: